Doctor insights on:
Arm Pits Itch
Hives? Rash? It keeps spreading it starts as a red area then a welt appears and it itches and burns/stings on legs arms lower back and lower abdomen
Hive & rash: you have urticaria or allergic dermatitis, it is best if you see your doctor for proper diagnosis and treatment, at the mean time try an antihistamine such as Zyrtec or Benadryl, (diphenhydramine) hydrocortisone cream, but you need to find out what you are allergic to. Good luck ...Read moreSee 1 more doctor answer
My arm pit started itching really bad a few weeks ago, now it still itches but is swollen and hurts.
Allergic reaction?: It sounds like your armpit (axilla) has been in contact with something it is sensitive or allergic to. Any new deodorants or powders or soaps, new razor or shaving cream? If any pustules or pimples are forming, then you may have an infection in the hair follicles or sweat glands, in which u need an antibiotic. For now, put on some mild (0.5%) Hydrocortisone cream. If persists, pcp or dermatologis. ...Read more
Arm pit rash: The most common cause of an arm pit rash with itching is fungus build-up, usually induced by excess sweat. Treatment is usually with an otc fungal cream like Clotrimazole 1%. Other possible causes include sensitivity to deodorants or an inflammatory condition of the sweat glands in the arm pit. ...Read moreSee 2 more doctor answers
I have itches on my stomach, arm pit, and thoart. Small bumps appear and they itch like crazy. I have used caladryl clear and doesn't seem to work ?
Allergic Reaction: You may be having an allergic reaction or angioedema / urticaria. Try OTC benadryl (diphenhydramine) or other anti histamines (H1 blockers). If no significant improvement, you will need more aggressive anti-inflammatory medication such as corticosteroids once your diagnosis is confirmed. ...Read more
I have a small molehill like area that came up on my arm it itches and it's starting to turn brown had it 5 months?
Could be anything: This could be a simple fungal infection, dermatitis or something serious such as a melanoma. See your doctor for a proper skin examination / dermoscopy to get a definite diagnosis. It is difficult to tell what it is without having a good look at the spots ...Read moreSee 2 more doctor answers
That's OK: Every vaccine is intended to get your immune system's undivided attention. When it does, you get a little inflammation at the site (a sign the vaccine is doing its job), and sometimes that inflammation can precicipitate an itch. If there is a little redness, that's ok, a lot of redness, or a spreading rash, should probably get you to see your doctor. ...Read more
Possibly: Discuss this with your pcp and they might send you to an allergist for a more detailed evaluation. Questions that will be important relate to whether the reaction is localized to one arm and possible contacts to that area that are unique to it. You might also have eczema and a history and physical will help determine whether you need any testing or not. ...Read moreSee 1 more doctor answer